# SDR CA000201008

- Difficulty date: January 25, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 1,897 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2432 · Battery/Charger System
- Part: Solenoid
- Part number: S1579A2
- Condition: Failed
- Location: Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT LOST ALL ELECTRICAL POWER DURING CRUISE FLIGHT. THE AIRCRAFT LANDED SAFELY. MAINTENANCE PERSONEL REPLACED THE BATTERY SOLENOID AND THE MASTER SWITCH.
